TAILIEUCHUNG - Chapter 054. Skin Manifestations of Internal Disease (Part 14)

Also systemic. f In adults, associated with renal failure and immunocompromised state. Vesicles and bullae are also seen in contact dermatitis, both allergic and irritant forms (Chap. 53). When there is a linear arrangement of vesicular lesions, an exogenous cause should be suspected. Bullous disease secondary to the ingestion of drugs can take one of several forms, including phototoxic eruptions, isolated bullae, Stevens-Johnson syndrome (SJS), and toxic epidermal necrolysis (TEN) (Chap. 56). Clinically, phototoxic eruptions resemble an exaggerated sunburn with diffuse erythema and bullae in sun-exposed areas. The most commonly associated drugs are doxycycline, sulfonamides, thiazides, NSAIDs, and psoralens. The development of a. | Chapter 054. Skin Manifestations of Internal Disease Part 14 eAlso systemic. zIn adults associated with renal failure and immunocompromised state. Vesicles and bullae are also seen in contact dermatitis both allergic and irritant forms Chap. 53 . When there is a linear arrangement of vesicular lesions an exogenous cause should be suspected. Bullous disease secondary to the ingestion of drugs can take one of several forms including phototoxic eruptions isolated bullae Stevens-Johnson syndrome SJS and toxic epidermal necrolysis TEN Chap. 56 . Clinically phototoxic eruptions resemble an exaggerated sunburn with diffuse erythema and bullae in sun-exposed areas. The most commonly associated drugs are doxycycline sulfonamides thiazides NSAIDs and psoralens. The development of a phototoxic eruption is dependent on the doses of both the drug and ultraviolet UV -A irradiation. Toxic epidermal necrolysis is characterized by bullae that arise on widespread areas of erythema and then slough. This results in large areas of denuded skin. The associated morbidity such as sepsis and mortality are relatively high and are a function of the extent of epidermal necrosis. In addition these patients may also have involvement of the mucous membranes and intestinal tract. Drugs are the primary cause of TEN and the most common offenders are phenytoin barbiturates carbamazepine sulfonamides penicillins and NSAIDs. Severe acute graft-versus-host disease grade 4 can also resemble TEN. In erythema multiforme EM the primary lesions are pink-red macules and edematous papules the centers of which may become vesicular. The clue to the diagnosis of EM as opposed to a morbilliform exanthem is the development of a dusky violet color or petechiae in the center of the lesions. Target or iris lesions are also characteristic of EM and arise as a result of active centers and borders in combination with centrifugal spread. However iris lesions need not be present to make the diagnosis of EM. EM has been .

TÀI LIỆU HOT